Alert archive / Indiana / Freeze Warnings in 2016
Freeze Warning 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 12, 2016, 3:36 PM EDT for 31 counties in Indiana. It took effect at Apr 13, 2016, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2016, 3:36 PM EDT (19:36 UTC)
- In effect from
- Apr 13, 2016, 2:00 AM EDT
- Expired
- Apr 13, 2016, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 31 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 16 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183 WWUS73 KIND 121936 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 336 PM EDT TUE APR 12 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY... INZ021-028>031-035>049-051>057-062>064-130345- /O.UPG.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ /O.NEW.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 336 PM EDT TUE APR 12 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065. FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061- 067>072. && && $$ INZ065-130345- /O.NEW.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/ DECATUR- 336 PM EDT TUE APR 12 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060-061-069>071-130345- /O.UPG.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ /O.NEW.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/ SULLIVAN-GREENE-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...BEDFORD...SEYMOUR 336 PM EDT TUE APR 12 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ067-068-072-130345- /O.NEW.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/ KNOX-DAVIESS-JENNINGS- INCLUDING THE CITY OF...VINCENNES 336 PM EDT TUE APR 12 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JH
3 follow-up statements
744 WWUS73 KIND 130156 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 956 PM EDT TUE APR 12 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY... INZ021-028>031-035>049-051>057-062>065-131000- /O.CON.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 956 PM EDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065. FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061- 067>072. && && $$ INZ060-061-067>072-131000- /O.CON.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 956 PM EDT TUE APR 12 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
266 WWUS73 KIND 130700 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 300 AM EDT WED APR 13 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY... INZ021-028>031-035>049-051>057-062>065-131300- /O.CON.KIND.FZ.W.0007.000000T0000Z-160413T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 300 AM EDT WED APR 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065. FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061- 067>072. && && $$ INZ060-061-067>072-131300- /O.CON.KIND.FR.Y.0003.000000T0000Z-160413T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 300 AM EDT WED APR 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
564 WWUS73 KIND 131255 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 855 AM EDT WED APR 13 2016 INZ021-028>031-035>049-051>057-062>065-131400- /O.EXP.KIND.FZ.W.0007.000000T0000Z-160413T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 855 AM EDT WED APR 13 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE WARNING WILL BE ALLOWED TO EXPIRE. $$ INZ060-061-067>072-131400- /O.EXP.KIND.FR.Y.0003.000000T0000Z-160413T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 855 AM EDT WED APR 13 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... TEMPERATURE HAVE WARMED ABOVE FREEZING AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 12, 3:25 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 12, 3:25 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 325 PM EDT TUE APR 12 2016 .UPDATE... SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 325 PM EDT TUE APR 12 2016 AFTER A COLD NIGHT TONIGHT...DRY WEATHER AND A WARMING TREND WILL BE THE RULE THROUGH THE WEEKEND AS HIGH PRESSURE ALONG WITH AN UPPER RIDGE BUILDS ACROSS THE GREAT LAKES. AN APPROACHING SYSTEM IN THE PLAINS AND LOWER MISSISSIPPI VALLEY WILL BRING A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS BY NEXT MONDAY OR TUESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 325 PM EDT TUE APR 12 2016 CLEAR SKIES AND TEMPERATURES IN THE UPPER 40S TO LOWER 50S WAS THE RULE THIS AFTERNOON. DEWPOINT TEMPERATURES RANGED FROM THE MIDDLE 20S TO LOWER 30S. HIGH PRESSURE WAS OVER THE WESTERN GREAT LAKES AND MODELS MOVE THIS HIGH EASTWARD OVERNIGHT. WE SHOULD SEE A LIGHT NORTHEAST FLOW OVERNIGHT. THERE WILL BE STRONG RADIATIONAL COOLING TONIGHT WITH CLEAR SKIES...LIGHT WIND AND A DRY AIRMASS. A MOS BLEND INDICATES LOWS NEAR OR SLIGHTLY BELOW FREEZING CENTRAL AND NORTH TO THE MIDDLE 30S FAR SOUTHWEST. THIS SEEMS REASONABLE AND WILL ISSUE A FREEZE WARNING NORTHERN AND CENTRAL SECTIONS AND A FROST ADVISORY FAR SOUTH LATE TONIGHT. WENT WITH LOWS FROM AROUND 30 NORTHEAST TO MIDDLE 30S SOUTHWEST. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 325 PM EDT TUE APR 12 2016 DRY AND QUIET WEATHER WILL BE THE RULE THROUGH FRIDAY AS HIGH PRESSURE REMAINS OVER THE EASTERN GREAT LAKES AND AN UPPER RIDGE BUILDS ACROSS OUR REGION AND THE GREAT LAKES AS WELL. MODELS INDICATE A VERY DRY AIR MASS WILL CONTINUE AND SKIES WILL BE MOSTLY CLEAR ALL AREAS THROUGH THURSDAY AND OVER NORTH AND CENTRAL SECTIONS THROUGH FRIDAY. MODELS MOVE AN AREA OF LOW PRESSURE INTO THE LOWER MISSISSIPPI BY THURSDAY AND THEY SPREAD SOME MOISTURE INTO SOUTHERN SECTIONS BY THURSDAY NIGHT OR FRIDAY. ANY PRECIPITATION WILL REMAIN SOUTH OF OUR REGION THROUGH THE PERIOD... ALTHOUGH SOME CLOUDS MAY SPREAD INTO SOUTHERN SECTIONS BY LATE THURSDAY OR FRIDAY. WILL GO WITH PARTLY CLOUDY CONDITIONS SOUTH THURSDAY NIGHT ON...WHILE NORTHERN SECTIONS STAY MOSTLY CLEAR. WE WILL REMAIN UNDER A LIGHT EAST FLOW THROUGH THURSDAY AND A LIGHT SOUTHEAST FLOW BY FRIDAY. WENT WITH HIGH TEMPERATURES FROM THE MIDDLE 50S TO LOWER 60S WEDNESDAY WARMING TO THE UPPER 60S TO AROUND 70 BY FRIDAY. LOWS WILL BE FROM 35 TO 40 WEDNESDAY NIGHT AND 40S THURSDAY NIGHT. STAYED CLOSE TO A MOS BLEND MOST PERIODS...HOWEVER CONSALL AND SUPER BLEND MAY BE A BIT TOO COOL FOR HIGHS FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 228 PM EDT TUE APR 12 2016 TEMPERATURES AND POPS EARLY NEXT WEEK WILL BE THE MAIN FOCUS FOR THE LONG TERM. MODELS AND ENSEMBLES KEEP A BLOCKY PATTERN WITH AN UPPER RIDGE OVER THE GREAT LAKES AND OHIO VALLEY THROUGH THE PERIOD. HOWEVER...PLAINS SYSTEM LOOKS TO UNDERCUT THE RIDGE AND BRING THUNDERSTORM CHANCES TO THE AREA EARLY NEXT WEEK. PREFER THE SLOWER 12Z GFS OVER THE QUICKER 12Z ECMWF DUE TO THE REX BLOCK. HOWEVER...REGIONAL BLEND HAS SMALL POPS BY MONDAY WHICH IS CLOSER TO THE EURO. AT THIS POINT...WILL KEEP SMALL POPS IN ON MONDAY...BUT CHANCES LOOK BETTER TUESDAY AND BEYOND. WITH PLENTY OF SUNSHINE EXPECTED...TEMPERATURES WILL BE ABOVE NORMAL WITH AFTERNOON HIGHS IN THE UPPER 60S TO THE MID 70S LOOKING GOOD. && .AVIATION /DISCUSSION FOR THE 12/18Z TAF ISSUANCE/... ISSUED AT 1130 AM EDT TUE APR 12 2016 GOOD CONFIDENCE THAT VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD WITH NOTHING MORE THAN CIRRUS AS SURFACE HIGH PRESSURE MIGRATES FROM THE WESTERN GREAT LAKES TO QUEBEC. WINDS WILL START OF NORTHEAST AROUND 10 KNOTS AND THEN SHIFT TO THE EAST TONIGHT AND WEDNESDAY AS THE HIGH MOVES BY. DRY AIR IN PLACE SHOULD KEEP FOG FROM FORMING DESPITE VERY LIGHT TO CALM WINDS AT THE SMALLER AIRPORTS TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065. FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061- 067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...MK AVIATION...MK
Hazardous weather outlook, Apr 12, 3:51 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 AM EDT TUE APR 12 2016 INZ021-028>031-035>049-051>057-130800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 351 AM EDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: AREAS OF FROST AND NEAR TO BELOW FREEZING TEMPERATURES EARLY THIS MORNING AND LATE TONIGHT. FLOODING WILL CONTINUE IN SOME AREAS. HAZARDS: AREAS OF FROST. LOWLAND FLOODING. TIMING: FREEZING AND FROST UNTIL 9AM THIS MORNING. FREEZING AND FROST AFTER 1 AM TONIGHT. FLOODING ONGOING. DISCUSSION: CLEAR SKIES AND TEMPERATURES IN THE LOW 30S EARLY THIS MORNING AND OVERNIGHT. LOWLAND FLOODING WILL CONTINUE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: LOWLAND FLOODING WILL BE ONGOING ACROSS PORTIONS OF AREA RIVERS DUE TO PREVIOUS RAINFALL. AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE OVER PARTS OF CENTRAL INDIANA EARLY WEDNESDAY MORNING. DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH A STEADY WARMING TREND. LOWS MAY APPROACH FREEZING WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>064-069>071-130800- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 351 AM EDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FROST LATE TONIGHT. FLOODING WILL CONTINUE IN SOME AREAS. HAZARDS: PATCHY FROST. LOWLAND FLOODING. TIMING: FROST UNTIL 9 AM. FREEZING TEMPERATURES AND FROST AFTER 1 AM TONIGHT. FLOODING ONGOING. DISCUSSION: CLEAR SKIES WITH TEMPERATURES INTHE LOW TO MID 30S EARLY THIS MORNING AND TONIGHT. LOWLAND FLOODING WILL CONTINUE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: LOWLAND FLOODING WILL CONTINUE ACROSS PORTIONS OF AREA RIVERS DUE TO PREVIOUS RAINFALL. AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE IN PART OF CENTRAL INDIANA EARLY WEDNESDAY MORNING. DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH A STEADY WARMING TREND. LOWS WILL FALL INTO THE MID 30S WEDNESDAY MORNING WITH FROST AND FREEZING TEMPERATURES IN SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ065-067-068-072-130800- DECATUR-KNOX-DAVIESS-JENNINGS- INCLUDING THE CITY OF...VINCENNES 351 AM EDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FROST EARLY THIS MORNING AND LATE TONIGHT. FLOODING WILL CONTINUE IN SOME AREAS. HAZARDS: PATCHY FROST. LOWLAND FLOODING. TIMING: PATCHY FROST UNTIL 9AM. FROST AFTER 3 AM WEDNESDAY. FLOODING ONGOING. DISCUSSION: CLEAR SKIES WITH TEMPERATURES IN THE LOW TO MID 30S OVERNIGHT MAY RESULT IN SOME PATCHY FROST EARLY THIS MORNING AND AGAIN TONIGHT. LOWLAND FLOODING WILL CONTINUE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: LOWLAND FLOODING MAY OCCUR ACROSS PORTIONS OF AREA RIVERS DUE TO PREVIOUS RAINFALL. AREAS OF FROST ARE POSSIBLE IN PART OF CENTRAL INDIANA EARLY WEDNESDAY MORNING. DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH A STEADY WARMING TREND. LOWS WILL FALL INTO THE MID 30S WEDNESDAY MORNING WITH FROST DEVELOPING IN SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:28 AM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 29 more | 12 hr |
| Apr 12, 8:58 AM EDT | River Flood Warning | IND | Bartholomew | 37 hr |
| Apr 12, 8:58 AM EDT | River Flood Warning | IND | Johnson | 21 hr |
| Apr 12, 3:36 PM EDT | Frost Advisory | IND | Daviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more | 17 hr |
Nearby
Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.